Psych Central

Go Back   Forums at Psych Central > Treatments and Self-Care Strategies > Psychiatric Medications



advertisement
Reply
Thread Tools Display Modes
Unread 03-28-2010, 12:59 AM   #1
Member
 
goodgirl62's Avatar
goodgirl62 has no updates.
 
Member Since: Jan 2010
Location: Cold North USA
Posts: 85
My Mood:

3 yr Member
Default Wellbutrin Making Me Sleepy???

My Dr. gave me this med because it usually gives a person more energy and less chance of weight gain. I have been back on it for about 2 weeks now and after I take it I want to fall asleep and I usually do. Does anyone else have this problem too?
goodgirl62 is offline   Reply With Quote
Unread 03-28-2010, 09:06 AM   #2
Anonymous32910
Guest
Anonymous32910 has no updates. Edit
 
Posts: n/a
Default Re: Wellbutrin Making Me Sleepy???

I've never had that problem with wellbutrin, but maybe you can take it in the evening then. Check with your pdoc.
  Reply With Quote
Unread 03-28-2010, 11:48 AM   #3
Magnate
 
purple_fins's Avatar
purple_fins is painting the roses red
 
Member Since: Dec 2009
Posts: 2,416
My Mood:

3 yr Member
285 hugs
given
PC PoohBah!
Default Re: Wellbutrin Making Me Sleepy???

Gee, I never had that happen either.
I had trouble sleeping- so I had to take it as early in the morning as possible.
It sure is interesting how meds can be so different for each body.

I hope you can talk to your doctor and get this resolved.

fins
purple_fins is offline   Reply With Quote
Unread 03-28-2010, 05:59 PM   #4
Member
 
polarsmom's Avatar
polarsmom has no updates.
 
Member Since: Sep 2009
Location: IL
Posts: 231
My Mood:

5 yr Member
Default Re: Wellbutrin Making Me Sleepy???

I am sorta going through that myself. Each time we upped the dosage of WB I would feel fantastic for the first 7-10 days. And then right back to sluggish. I'm on 450mg now along w/ Prozac. I'm not sure which one is causing the fatigue. I am seeing my pdoc, again, tomorrow. She told me that I should be feeling energized. But it's short lived. So I am thinking about asking to be put on a stim. It's hard to get out of a funk when all you really want to do is nap. I swear, I can't sleep enough. I get at least 7/8 hrs and sometimes 9 hrs of sleep every night. I shouldn't be dragging like this.
polarsmom is offline   Reply With Quote
Unread 03-28-2010, 07:40 PM   #5
Legendary
 
sunrise's Avatar
sunrise is sremptcarly
 
Member Since: Jan 2007
Location: U.S.
Posts: 10,352 (SuperPoster!)
5 yr Member
104 hugs
given
PC PoohBah!
Default Re: Wellbutrin Making Me Sleepy???

Polarsmom and goodgirl, are either of you often sleepy without taking the wellbutrin? If so, there could be an underlying health problem that is not related at all to the meds you are taking. Taking Wellbutrin or stimulants (especially) can mask that kind of a problem, so be careful.

And Goodgirl, no, Wellbutrin does not make me sleepy. But I can take it and go to sleep. It doesn't make me so stimulated I can't go to bed. I usually take it in the AM. Today I forgot so will take it later.
__________________
"Therapists are experts at developing therapeutic relationships."
sunrise is offline   Reply With Quote
Unread 03-29-2010, 08:29 AM   #6
Member
 
polarsmom's Avatar
polarsmom has no updates.
 
Member Since: Sep 2009
Location: IL
Posts: 231
My Mood:

5 yr Member
Default Re: Wellbutrin Making Me Sleepy???

No, I'm not usually this tired. I am usually energetic in the morning. I've been that way my entire life. And I usually have a few times during the day where I poop out. I'll get my second wind and I'm fine for awhile. But lately it's been I really feel the need to nap. Doing anything is difficult because I'm just tired. I can barely make it till 9:30/10 PM.
polarsmom is offline   Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off


All times are GMT -5. The time now is 11:15 PM.


Powered by vBulletin® — Copyright © 2000 - 2014, Jelsoft Enterprises Ltd.

advertisement

 

The material on this site is for informational purposes only, and is not a substitute for medical advice,
diagnosis or treatment provided by a qualified health care provider.
Always consult your doctor or mental health professional before trying anything you read here.

 

HomeAbout UsContact UsPrivacy PolicyTerms of UseDisclaimer
Forums HomeCommunity Guidelines Help

Helplines and Lifelines
eTrust Pro Certified